PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 64 | 1 | 47-60
Tytuł artykułu

Evolution equations with parameter in the hyperbolic case

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The purpose of this paper is to give theorems on continuity and differentiability with respect to (h,t) of the solution of the initial value problem du/dt = A(h,t)u + f(h,t), u(0) = u₀(h) with parameter $h ∈ Ω ⊂ ℝ^m$ in the "hyperbolic" case.
Rocznik
Tom
64
Numer
1
Strony
47-60
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-12-08
poprawiono
1995-04-27
Twórcy
autor
  • Institute of Mathematics, Technical University of Kraków, Warszawska 24, 31-155 Kraków, Poland
  • Institute of Mathematics, Technical University of Kraków, Warszawska 24, 31-155 Kraków, Poland
Bibliografia
  • [1] T. Kato, Perturbation Theory for Linear Operators, Springer, 1980.
  • [2] S. G. Krein, Linear Differential Equations in Banach Space, Transl. Amer. Math. Soc. 29, Providence, R.I., 1971.
  • [3] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, 1983.
  • [4] H. Tanabe, Equations of Evolution, Pitman, 1979.
  • [5] T. Winiarska, Parabolic equations with coefficients depending on t and parameters, Ann. Polon. Math. 51 (1990), 325-339.
  • [6] T. Winiarska, Regularity of solutions of parabolic equations with coefficients depending on t and parameters, Ann. Polon. Math. 56 (1992), 311-317.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv64z1p47bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.